# SDR R61A201608310509

- Difficulty date: August 31, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N417YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000382
- Aircraft time: 7,057 hours, 5,002 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99040600D
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE EMERGENCY LIGHT IN FIRST CLASS WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LIGHT IAW AMM AND OPS CHECKED GOOD.
